MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MEDPOR PRIORITY CUSTOMIZED - PLUS - XL; IMPLANT

STRYKER LEIBINGER FREIBURG MEDPOR PRIORITY CUSTOMIZED - PLUS - XL; IMPLANT
Catalog Number 5444-5-410
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : not available.
 
Event or Problem Description
It was reported by the sales representative that the implant was not manufactured correctly.The implant was built up too far posterior and the surgeon noted it was not possible to complete the surgery using the implant.There was an alternative option to complete the surgery successfully.No significant surgery delay was reported and no adverse events were reported.
 
Additional Manufacturer Narrative
The implant exhibited a greater prominence compared to the natural skull.This resulted from the necessity of seamlessly integrating the implant into a slightly asymmetrical skull.Summarizing all obtained information, the asymmetrical skull of the patient caused the design team to design an implant with more projection.The additional projection and the plus feature ordered did not allow the surgeon to close the skin flap as planned.Based on the performed investigation, there is no indication for an incorrectly working a product or design, material or manufacturing related issue.H3 other text : not available.
 
Event or Problem Description

Brand Name
MEDPOR PRIORITY CUSTOMIZED - PLUS - XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key18140170
Report Number0008010177-2023-00072
Device Sequence Number17789191
Product Code FWP
UDI-Device Identifier07613327465570
UDI-Public07613327465570
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5444-5-410
Device Lot Number2309291020 (B)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown